Monstrous abscesses after trenbolone injections
Were the bacteria in the trenbolone which had been produced in an underground lab? Or were they in the needle that the Israeli bodybuilder had used - probably injecting incorrectly? We'll never know. But just how revolting the abscess was that the pathogen caused, we know only too well, thanks to the article that plastic surgeons at the University of Tel Aviv published about the case in a medical journal.
The surgeons took photos of the monster abscesses, and we've taken the liberty of sharing them with you below. They are pretty disgusting, so if you prefer not to look at things like this, read no further...
The bodybuilder in question was a 35-year-old man. He didn't do competitive bodybuilding but had been using anabolic steroids for four years. Three weeks before the trouble began he'd started injecting trenbolone. He had noticed that his glutes hurt more than usual after the injections, so he'd adjusted his regime: alternating shots in his left gluteus and right gluteus.
It didn't help. After several weeks the man developed severe pain and red skin colouring in the spot where he'd injected himself. When pus started to ooze out of the spots the bodybuilder went to his doctor. Who gave him antibiotics: first cephalosporin and then a combination of amoxicillin and clavulanic acid. When that didn't help either, the doctor sent the bodybuilder to the university clinic in Tel Aviv.
The photo below shows that the bodybuilder had two abscesses, each about 5x5 cm, on his buttocks. There was pus oozing out of the holes, and there was already necrotic skin, fat and muscle tissue.
The doctors found Staphylococcus aureus bacteria in the wound. They cleaned the abscesses with the antibiotic mafenide acetate and left the wounds to heal themselves. And the treatment was successful, as the photos below show.
The doctors took the first photo below 7 days after treatment and the second photo 2 months after treatment.
Plast Reconstr Surg Glob Open. 2016 Sep 29;4(9):e1040.
Aids bacteria Mycobacterium fortuitum causes abscess in bodybuilder 21.05.2015
Sepsis even more deadly for steroids users 28.02.2015
Quad full of pus 30.10.2011
Roids Gone Wrong
Thrombosis in the family? Careful with those steroids...
There's a good chance that a cycle of steroids will mess things up for you in a big way.
Seven unusual ways to make steroids use a bit less risky
The more careful your dosages, the less the risks. Medical checks by a physician with expertise, and a thorough knowledge of the use and side effects of anabolic substances make steroids use less risky as well. We don't have to tell you that.
Bloodletting for bodybuilders
You probably associate bloodletting probably with quack doctors from the bygone times, when you as a sick person tried to stay as far away as possible from doctors and hospitals. You probably do not think of pharmacological bodybuilders who have used too many anabolic steroids. Except...